SEARCH

SEARCH BY CITATION

References

  • 1
    Herkner H, Temmel AF, Mullner M, et al. Different patterns of angioedema in patients with and without angiotensin-converting enzyme inhibitor therapy. Wien Klin Wochenschr. 2001;113:167171.
  • 2
    Binder M, Kittler H. Angioedema and antihypertensive therapy. Wien Klin Wochenschr. 2001;113:154156.
  • 3
    Agah R, Bandi V, Guntupalli KK. Angioedema: the role of ACE inhibitors and factors associated with poor clinical outcome. Intensive Care Med. 1997;23:793796.
  • 4
    Lapostolle F, Borron SW, Bekka R, et al. Lingual angioedema after perindopril use. Am J Cardiol. 1998;81:523.
  • 5
    Kuo DC, Bairsh RA. Isolated uvular angioedema associated with ACE inhibitor use. J Emer Med. 1995;13:327330.
  • 6
    Oudit G, Girgrah N, Allard J. ACE inhibitor-induced angioedema of the intestine: case report, incidence, pathophysiology, diagnosis and management. Can J Gastroenterol. 2001;15:827832.
  • 7
    Byrne TJ, Douglas DD, Landis ME, et al. Isolated visceral angioedema: an underdiagnosed complication of ACE inhibitors? Mayo Clin Proc. 2000;75:12011204.
  • 8
    Wood SM, Mann RD, Rawlins MD. Angio-oedema and urticaria associated with angiotensin converting enzyme inhibitors. Br Med J Clin Res. 1987;294:9192.
  • 9
    Vleeming W, Van Amsterdam JG, Stricker BH, et al. ACE inhibitor-induced angioedema. Incidence, prevention and management. Drug Saf. 1998;18:171188.
  • 10
    Ulmer JL, Garvey MJ. Fatal angioedema associated with lisinopril. Ann Pharmacother. 1992;26:12451246.
  • 11
    Slater EE, Merrill DD, Guess HA, et al. Clinical profile of angioedema associated with angiotensin converting-enzyme inhibition. JAMA. 1988;260:967970.
  • 12
    Jett GK. Captopril-induced angioedema: first report. Ann Emer Med. 1984;13:489490.
  • 13
    OCTAVE: omapatrilat in hypertension; 2.17% incidence of angioedema. March 20th, 2002 http://www.theheart.org. Accessed, September 5th, 2002.
  • 14
    Warner KK, Visconti JA, Tschampel MM. Angiotensin II receptor blockers in patients with ACE inhibitor-induced angioedema. Ann Pharmacother. 2000;34:526528.
  • 15
    Van Rijnsoever EW, Kwee-Zuiderwijk WJ, Feenstra J . Angioneurotic edema attributed to the use of losartan. Arch Intern Med. 1998;158:20632065.
  • 16
    Sharma PK, Yium JJ. Angioedema associated with angiotensin II receptor antagonist losartan. South Med J. 1997;90: 552553.
  • 17
    Rupprecht R, Vente C, Grafe A, et al. Angioedema due to losartan. Allergy. 1999;54:8182.
  • 18
    Rivera JO. Losartan-induced angioedema. Ann Pharmacother. 1999;33:933935.
  • 19
    Cha YJ, Pearson VE. Angioedema due to losartan. Ann Pharmacother. 1999;33:936938.
  • 20
    Chiu AG, Newkirk KA, Davidson BJ, et al. Angiotensin-converting enzyme inhibitor-induced angioedema: a multicenter review and an algorithm for airway management. Ann Otol Rhinol Laryngol. 2001;110:834840.
  • 21
    Frye CB, Pettigrew TJ. Angioedema and photosensitive rash induced by valsartan. Pharmacotherapy. 1998;18:866868.
  • 22
    Fuchs SA, Koopmans RP, Guchellaar HJ. Are angiotensin-II receptor antagonists safe in patients with previous angiotensin-converting enzyme inhibitor-induced angioedema [letter]? Hypertension. 2001; 37:e1.
  • 23
    Acker CG, Greenberg A. Angioedema induced by the angiotensin II blocker losartan [letter]. N Engl J Med. 1995; 333:1572.
  • 24
    Boxer M. Accupril and Cozaar-induced angioedema in the same patient [letter]. J Allergy Clin Immunol. 1996;98: 471.
  • 25
    Shionoiri H, Takasaki I, Hirawa N, et al. A case report of angioedema during long-term (66 months) angiotensin converting enzyme inhibition therapy with enalapril. Jon Circ J. 1996;60:166170.
  • 26
    Dyer PD . Late-onset angioedema after interruption of angiotensin-converting enzyme inhibitor therapy. J Allergy Clin Immunol. 1994;93:947948.
  • 27
    Brown NJ, Snowden M, Griffin MR. Recurrent angiotensin-converting enzyme inhibitor-associated angioedema. JAMA. 1997;278:232233.
  • 28
    Weiner JM. Failure to recognize the association of life-threatening angio-edema and angiotensin converting enzyme inhibitor therapy. Aust NZ J Med. 1995;25:241242.
  • 29
    Finley CJ, Silverman MA, Nunez AE. Angiotensin-converting enzyme inhibitor-induced angioedema: still unrecognized. Am J Emerg Med. 1992;10:550552.
  • 30
    Orfan N, Patterson R, Dykewicz MS. Severe angioedema related to ACE inhibitors in patients with a history of idiopathic angioedema. JAMA. 1990;264:12871289.
  • 31
    Megerain CA, Arnold JE, Berger M. Angioedema: 5 years' experience, with a review of the disorder's presentation and treatment. Laryngoscope. 1992;102:256260.
  • 32
    Brown NJ, Ray WA, Snowden M, et al. Black Americans have an increased rate of angiotensin converting enzyme inhibitor-associated angioedema. Clin Pharmacol Ther. 1996;60:813.
  • 33
    Gibbs CR, Lip GY, Beevers DG. Angioedema due to ACE inhibitors: increased risk in patients of African origin. Br J Clin Pharmacol. 1999;48:861865.
  • 34
    Gainer JV, Nadeau JH, Ryder D, et al. Increased sensitivity to bradykinin among African-Americans. J Allergy Clin Immunol. 1996;98:283287.
  • 35
    Nussberger J, Cugno M, Amstutz C, et al. Plasma bradykinin in angio-edema. Lancet. 1998;351:16931697.
  • 36
    Sigler C, Annis K, Cooper K, et al. Examination of baseline levels of carboxypeptidase N and complement components as potential predictors of angioedema associated with the use of an angiotensin-converting enzyme inhibitor. Arch Dermatol. 1997;133:972975.
  • 37
    Adam A, Cugno M, Molinaro G, et al. Aminopeptidase P in individuals with a history of angio-oedema on ACE inhibitors. Lancet. 2002;359:20882089.
  • 38
    Lefebvre J, Murphey LJ, Hartert TV, et al. Dipeptidyl peptidase IV activity in patients with ACE-inhibitor-associated angioedema. Hypertension. 2002;39:460464.
  • 39
    Agostoni A, Cicardi M, Cugno M, et al. Angioedema due to angiotensin-converting enzyme inhibitors. Immunopharmacology. 1999;44:2125.
  • 40
    Pracy JP, McGlashan JA, Walsh RM, et al. Angioedema secondary to angiotensin-converting enzyme inhibitors. J Laryngol Otol. 1994;108:696698.
  • 41
    Karim MY, Masood A. Fresh-frozen plasma as a treatment for life-threatening ACE-inhibitor angioedema. J Allergy Clin Immunol. 2002;109:370371.
  • 42
    Tisch M, Lampl L, Groh A, et al. Angioneurotic edemas of the upper aerodigestive tract after ACE-inhibitor treatment. Eur Arch Oto-Rhino-Laryngol. [serial online]. DOI 10.1007/S00405–002-0481-Y.
  • 43
    Chiu AG, Krowiak EJ, Deeb ZE. Angioedema associated with angiotensin II receptor antagonists: challenging our knowledge of angioedema and its etiology. Laryngoscope. 2001;111:17291731.
  • 44
    Dahlof B, Devereux RB, Kjeldsen SE, et al. Cardiovascular morbidity and mortality in the Losartan Intervention For Endpoint reduction in hypertension study (LIFE): a randomised trial against atenolol. Lancet. 2002;359:9951003.
  • 45
    Howes LG, Tran D. Can angiotensin receptor antagonists be used safely in patients with previous ACE inhibitor-induced angioedema? Drug Saf. 2002;25:7376.
  • 46
    Vidt DG. Can angiotensin II receptor blockers be used in patients who have developed a cough or angioedema as a result of taking an ACE inhibitor? Cleve Clin J Med. 2001;68:189190.